MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CoverEdge? 32; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CoverEdge? 32; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-8336-50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Muscle Weakness/Atrophy (1967); Pain (1994); Paralysis (1997)
Date of Event 06/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a spinal cord stimulator (scs) implant procedure and was initially reported to be recovering without complications.Two days following the implant procedure, the patient presented to the emergency department with thoracic pain and weakness/paralysis from the umbilical region downward.An mri was performed and confirmed the presence of an epidural hematoma.The physician assessed the event as procedure related.The scs system was explanted the following morning.The patient was discharged from the hospital on the same day as the explant procedure and transferred to a rehabilitation facility for recovery.At the time of reporting, the patient was undergoing rehabilitation, and a full recovery was anticipated.Attempts to obtain updated information regarding the patient's recovery status have been unsuccessful, as no response has been received from the rehabilitation center.The explanted devices will not be returned as they disposed by the medical facility.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-1232, serial number: (b)(6), batch/lot number: 808131, model/catalog description: wavewriter alpha 32 ipg kit, unique identifier (udi): (b)(4).

Brand Name
CoverEdge? 32
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50088888
Report Number3006630150-2026-05420
Device Sequence Number10478856
Product Code LGW
UDI-Device Identifier08714729832669
UDI-Public(01)08714729832669(17)280426(10)7095037
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-8336-50
Device Catalogue NumberSC-8336-50
Device Lot Number7095037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured04/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexMale